Periodic solutions of nonlinear differential equations with pulse influence in a banach space
Abstract
Rank conditions for control of linear pulse systems are established. An example of control synthesis in a problem for linear pulse systems is given.Published
25.03.1995
Issue
Section
Research articles
How to Cite
Perestyuk, N. A., and V. Yu. Slyusarchuk. “Periodic Solutions of Nonlinear Differential Equations With Pulse Influence in a Banach Space”. Ukrains’kyi Matematychnyi Zhurnal, vol. 47, no. 3, Mar. 1995, pp. 370–380, https://umj.imath.kiev.ua/index.php/umj/article/view/5426.